# SDR EE4Y2022031715259

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 01396
- Aircraft time: 53,699 hours, 38,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: UNK
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF  MAINTENANCE INSPECTION WAS FOUND AT REAR FUSELAGE BETWEEN FR65 AND FR66, BETWEEN STR-33/34RH SKIN WITH TOOL MARKS , NO ALLOWABLE DAMAGE LIMITS WERE FOUND AT SRM A320, DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL. AFTER AIRBUS EVALUATION, REPAIR INSTRUCTIONS WERE PROVIDED UNDER DOSSIER 81022691. THE REPAIR WAS UNDLE UNDER COO JOB A1M079 ITEM 1-2
